Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Linear stability of stationary solutions of the Vlasov-Poisson system in three dimensions

Title data

Batt, Jürgen ; Morrison, Philip J. ; Rein, Gerhard:
Linear stability of stationary solutions of the Vlasov-Poisson system in three dimensions.
In: Archive for Rational Mechanics and Analysis. Vol. 130 (1995) Issue 2 . - pp. 163-182.
ISSN 1432-0673
DOI: https://doi.org/10.1007/BF00375154

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis) > Professorship Applied Mathematics (Applied Analysis) - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jul 2015 09:02
Last Modified: 21 Jul 2015 09:02
URI: https://eref.uni-bayreuth.de/id/eprint/16892